MAUDE Adverse Event Report: WARSAW ORTHOPEDICS TSRH SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS TSRH SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 828-083
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Concomitant medical products: product id: 76446540, lot#: (b)(4), product description: bone screw, 76446540 mult axial 6.5x40 ti, implanted date: (b)(6) 2017, explanted date: (b)(6) 2020.Product id: 76446540, lot#: (b)(4).Product description: bone screw 76446540, mult axial 6.5x40 ti, implanted date: (b)(6) 2017, explanted date: (b)(6) 2020.Product id: 76446545, lot#: (b)(4).Product description: bone screw 76446545, mult axial 6.5x45 ti, implanted date: (b)(6) 2017, explanted date: (b)(6) 2020.Product id: 76446545, lot#: (b)(4), product description - bone screw 76446545, mult axial 6.5x45 ti, implanted date: (b)(6) 2017, explanted date: (b)(6) 2020.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received field representative regarding patient with posterior instrumented arthrodese t12 s1 for a degenerative discopathy involved in synthesis and replacement.Levels implanted - t12 s1.It was reported during normal use, patient reported that in (b)(6) he perceived a loud deaf noise in his back and severe pain on the day of hospitalization.Rx tests were carried out and the 2 rods were found to be broken.The 2 broken rods and their intact screws have been removed and replaced.Even if the bars had been intact they would have replaced them equally.There was no broken fragments left in the patient.Patient is alive - no injury.On 2020-jan-04, received additional information that there was no malfunction with the reported bone screws.Patient was not hospitalized prolong as a result of the event.There was no delay in overall procedure time.There were no complications reported as a result of the event.Procedure was completed in patient without problem.Customer refused to return the product as they intended to keep it.

Brand Name
TSRH SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key11138902
Report Number1030489-2021-00028
Device Sequence Number846267
Product Code KWP
UDI-Device Identifier00673978048680
UDI-Public00673978048680
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K880215
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number828-083
Device Catalogue Number828-083
Device Lot Number0439276W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR